MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1300 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1300 ANALYZER
Model Number ATELLICA IM 1300 ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that a falsely elevated high-sensitivity troponin i (tnih) result was obtained on a patient sample on an atellica im 1300 analyzer.Calibration was acceptable and quality control (qc) was within range on the day of the event.The customer performed assay calibration and ran qc, which recovered acceptably.Siemens reviewed the instrument data and determined that there was no evidence of a hardware malfunction that impacted the delivery of tnih reagents or sample.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse performed auto check, observed secondary vacuum being high, adjusted the vacuum pressure, and observed excessive buildup at the sample tip eject.Then, the cse adjusted theta wedge alignment, performed a consecutive tip eject test without an error, inspected wash block and reagent probes, and determined that there were no issues, ran auto check again, which passed, reset the customer graphical user interface (gui), and ran qc, which recovered acceptably.The customer repeated all tnih samples processed on the original analyzer in the last 24 hours on an alternate analyzer, and the results matched the previously reported results.The cause of the falsely elevated tnih result is unknown.The analyzer is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported that a falsely elevated high-sensitivity troponin i (tnih) result was obtained on a patient sample on an atellica im 1300 analyzer.The erroneous result was reported to the physician(s), who questioned the result.The sample was repeated on the original analyzer and on an alternate atellica im 1300 analyzer.Also, a new sample drawn from the same patient was processed on the original analyzer and repeated on an alternate atellica im 1300 analyzer.The repeat results and redrawn sample results recovered lower than the erroneous result, matched the patient history, and were considered correct.The repeat result from the original analyzer was reported to the physician(s) as 'less than 3 ng/l.' there are no known reports of patient intervention or adverse health consequences due to the falsely elevated tnih result.

Brand Name
ATELLICA IM 1300 ANALYZER
Common Device Name
ATELLICA IM 1300 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue,
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
chapel lane, swords, co.
registration number: 8020888
dublin
EI  
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key21523789
Report Number2432235-2025-00075
Device Sequence Number18569964
Product Code JJE
UDI-Device Identifier00630414007960
UDI-Public(01)00630414007960
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K151792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA IM 1300 ANALYZER
Device Catalogue Number11066001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Initial Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown